# SDR ASAA2023102045766

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,981 hours, 15,684 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE # 2 FIRE SYSTEM A FAULT. GROUNDED - YES. IN E&E BAY FOUND FIRE AND OVERHEAT CONTROL MODULE LOOPS A&B INDICATORS FOR BOTH ENGINES FLASHING SUSPECT FAULTY BOX RB12932 AFTER RE-SEATING MODULE ALL LOOPS TESTED NORMAL REF LP 60736808. REPAIRED WIRING DISCREPANCY, FIRE DETECTION OPERATIONAL TEST NORMAL PER AMM 26-11-09.
